# SDR DALA13006899263

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 38,318 hours, 21,891 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG EXHAUST TYPE ODOR REPORTED BY F/A.  TURNED OFF RT PACK, ODOR DISSIPATED.  MX REMOVED AFT STAIRWELL PANELS AND FOUND LOOSE B-NUT AND HYD FLUID LEAKING FROM BLEED VALVE FORWARD OF HYD CONTROL VALVE, LT SIDE OF STAIRWELL.  TIGHTENED B-NUT AND LEAK CHECKED.  CHECKED GOOD.  FOUND HYDRAULIC FLUID CONTAMINATION IN APU INLET.  PERFORMED APU DUCT BURNOUT.  OPS CHECKED NORMAL.  STAIRWELL PANELS REINSTALLED.
